# SDR SWAA010275

- Difficulty date: January 26, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 18,429 hours, 16,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, FL 330, R1 WINDOW  OUTER PANE CRACKED AND ARCED.  PRESSURIZATION REMAINED NORMAL.  REMOVED AND REPLACED R1 WINDOW AND RT FRONT WINDOW HEAT CONTROLLER (P/N 531-2) PER MM.  OPS CHECK GOOD.
